Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 178, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2007, 5:44 PM EDT for Montgomery County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 7, 2007, 6:38 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Montgomery County, NC
The radar
The Raleigh/Durham radar (KRAX), 133 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:55 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 7, 2:55 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EDT SAT JUL 7 2007 .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER IN THE VICINITY OF SOUTHERN NORTH CAROLINA THROUGH SUNDAY. AN AREA OF LOW PRESSURE WILL APPROACH FROM THE WEST LATE SUNDAY AND CROSS THE REGION MONDAY. && .NEAR TERM /THROUGH TONIGHT/... DIURNALLY DRIVEN CONVECTION WILL BE GREATLY DIMINISH WITH LOSS OF HEATING. HOWEVER...DPVA AND AND INCREASINGLY CYCLONIC FLOW FROM APPROACHING SOUTHERN PLAINS VORT MAX WILL SUPPORT SLIGHT CHANCE OF SHOWERS ACROSS THE EXTREME SOUTHERN TIER AS AIRMASS REMAINS MOIST AND UNSTABLE. EXTENSIVE MID CLOUDS AND INCREASING SOUTHERLY WIND FLOW WILL ADJUST MINS IN LINE WITH WARMER GUIDANCE...70 TO 75 WITH COOLEST READINGS IN THE NE. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... CHALLENGING FORECAST THIS PERIOD WITH IMPLICATIONS TO MAX TEMPS AND MUCH NEEDED RAINFALL. FOR SUN...SOUTHERN TIER COUNTIES STILL FAVORED OVER THE REMAINDER OF THE FORECAST FOR SCATTERED CONVECTION. THIS REGION WILL HAVE BETTER DEEPER MOISTURE AS WELL AS MORE SPEED CONFLUENCE AT 850 AND 700MB...ESPECIALLY LATE IN THE DAY. SOME DIRECTIONAL SHEAR NOTED BUT WIND STRENGTH NOT OVERLY IMPRESSIVE. WILL NOT HIGHLIGHT SEVERE THREAT BUT COULD SEE ISOLATED REPORTS OF WIND GUSTS 50-60 MPH (SIMILAR TO TODAY). EXPECT A RATHER UNIFORM MAX TEMP FIELD SUN AS MORE/THICKER CLOUDS EXPECTED IN THE SOUTH VERSUS THE NORTH. A BLEND OF GFS/NAM MOS HAS BEEN VERIFYING FAIRLY WELL PAST COUPLE OF DAYS SO WILL GO WITH A COMPROMISE OF MOS GUIDANCE FOR HIGHS SUN. THESE VALUES SUPPORTED BY LOW LEVEL THICKNESSES WITH PARTIAL SUN. MON...GFS AND NAM STILL OFFERING DIFFERING SOLUTIONS WITH THE CANADIAN NOW LEANING TOWARD THE DRIER/WARMER GFS. HOWEVER...NAM APPEARED TO HAVE VERIFIED THE BEST OVER THE DEEP SOUTH LAST NIGHT AND THIS MORNING. LATEST WATER VAPOR IMAGERY STILL DEPICTS A FAIRLY DEFINED SYSTEM SO APPEARS THAT ANY SHEARING AS BEEN MINIMAL SO FAR. WITH MID/UPPER LEVEL TROUGH IN VICINITY MON AND BOTH THE GFS AND NAM DEPICTING A SURFACE TROUGH OVER THE REGION...ISOLATED TO SCATTERED CONVECTION A GOOD BET. IF NAM VERIFIES...COVERAGE OF CONVECTION WILL BE BETTER THAN CURRENTLY FORECAST...ESPECIALLY OVER THE PIEDMONT COUNTIES AND SANDHILLS. BUMPED POPS UP ABOUT 10% MOST SPOTS FOR MON. HOPEFULLY, MODEL GUIDANCE WILL COME TO A BETTER CONSENSUS TONIGHT. FINAL NOTE...WILL HAVE TO MONITOR STORMS MON FOR SEVERE POTENTIAL AS DECENT DIRECTIONAL SHEAR NOTED OVER REGION (FOR JULY). THIS COUPLED WITH CAPE VALUES OF 1500-2000J/KG SUGGEST GOOD POTENTIAL FOR SUSTAINED UPDRAFTS. IN ANTICIPATION OF MORE CLOUDS AND CONVECTION...LOWERED MAX TEMPS 3-5 DEGREES MOST LOCALES (EXCLUDING FAR NORTHERN COASTAL PLAIN). AGAIN...IF NAM THE MORE CORRECT SOLUTION...MAX TEMPS WILL LIKELY BE IN THE 80-85 DEGREE RANGE. USED A BLEND OF THICKNESS GUIDANCE WHICH SAW 22M VARIANCE OVER THE WESTERN PIEDMONT BETWEEN THE COOLER NAM AND THE GFS. MID LEVEL TROUGH CROSSES FORECAST AREA MON NIGHT SO WENT WITH A CHANCE POP (25-40%) WITH THE BEST CHANCE OF RAIN OVER THE SE. DEEP WESTERLY FLOW DEVELOPS IN WAKE OF EXITING SYSTEM ON TUE. THIS FLOW WILL HELP TO DRY OUT COLUMN...RESULTING IN DECREASING CLOUDINESS. RESIDUAL MOISTURE AND MODERATE INSTABILITY SUGGEST POTENTIAL FOR ISOLATED AFTERNOON CONVECTION. PROJECTED THICKNESSES 1430S PAINT A HOT AFTERNOON WITH MAX TEMPS SOLIDLY IN THE MID 90S OVER THE REGION. AGAIN...NOTED A THICKNESS DIFFERENCE OF 10-15M ACROSS THE AREA. IF THE WARMER THICKNESSES VERIFY...UPPER 90S WILL BE COMMON OVER THE EASTERN HALF. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE EXTENDED WILL START OUT WITH A STRONG UPPER RIDGE EXTENDING W-E ACROSS THE NE GULF OF MEXICO INTO THE WESTERN ATLANTIC WHILE THE MAIN STORM TRACK WILL BE WELL NW OF THE REGION. THE RESULTANT UPPER AIR PATTERN WILL MAINTAIN A WESTERLY FLOW ACROSS CENTRAL NC. MAINLY DRY AND VERY WARM/HOT CONDITIONS ARE TYPICAL OF THIS TYPE OF PATTERN. A WEAK LEE SIDE TROUGH OVER THE AREA WILL ACT AS A FOCUS FOR ISOLATED TO SCATTERED CONVECTION EACH AFTERNOON/EVENING ON WED AND THU. BY FRI MEDIUM RANGE MODELS SUGGEST THAT A L/W TROUGH WILL UNDERGO SOME AMPLIFICATION. THIS SHOULD ALLOW A SURFACE FRONT TO MOVE INTO THE REGION FRI AND POSSIBLY LINGER INTO SATURDAY. PRESENTLY...MODELS DEPICTING DECENT AMOUNT OF MOISTURE OVER THE AREA. IF THIS VERIFIES...CONVECTIVE COVERAGE SHOULD BE SUFFICIENT FOR A LIKELY POP. SINCE PLENTY OF TIME FOR ADJUSTMENT....HAVE OPTED TO GO CONSERVATIVE WITH THE POPS FOR NOW AND KEEP THEM BELOW 50% FOR FRI INTO SAT. MAX TEMPS IN THE LOW/MID 90S COMMON WED/THU...COOLING INTO THE 85-90 DEGREE RANGE BY SATURDAY DUE TO INCREASE CLOUD COVERAGE. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... EXTENSIVE MID AND HIGH CLOUDS STREAMING NE FROM DIGGING SHORTWAVE TROUGH OVER THE SOUTHERN PLAINS WILL RESULT A GRADUAL THICKENING AND LOWER OF MID CLOUDS THROUGH THE 24 HOUR FORECAST PERIOD AS THE SHORTWAVE ENERGY AND BROAD SCALE CYCLONIC FLOW INCREASE OVER THE AREA. FOR THE REMAINDER OF THE AFTERNOON AND EVENING CONVECTION WILL BE MORE PREVALENT ACROSS THE SOUTHEAST THIS AFTERNOON AND EVENING...ALONG WEAK PRESSURE TROUGH AND HIGHEST INSTABILITY. WILL INCLUDE TEMPO SHOWER GROUP AT FAY TAF SITE ONLY WITH ONLY A MENTION OF CB AT RWI TO CONVEY ISOLATED POTENTIAL. CONVECTION SHOULD DIMINISH WITH LOSS OF HEATING. PREDAWN VISIBILITY RESTRICTIONS SHOULD BE MARGINAL...GENERALLY MVFR OR BETTER WITH EXPECTED BROKEN MID DECK. ENE PROGRESSION OF MID-LEVEL SHORTWAVE TROUGH TOWARDS THE AREA WILL KEEP SCT SHOWERS AND TSTMS EACH AFTERNOON THROUGH MONDAY. OTHERWISE...GENERALLY VFR CONDITIONS SHOULD PREVAIL EXCEPT FOR BRIEF MVFR VSBY IN FOG OR HAZE AROUND DAYBREAK. TUE AND WED...BERMUDA HIGH PRESSURE SHOULD BUILD BACK TO THE TN VALLEY TO RE-ESTABLISH A DRY WESTERLY FLOW AND MAINTAIN VFR CONDITIONS ACROSS CENTRAL NC. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...CBL SHORT TERM...WSS LONG TERM...WSS AVIATION...CBL
Hazardous weather outlook, Jul 7, 3:36 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 336 AM EDT SAT JUL 7 2007 NCZ007>011-021>028-038>041-080745- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- 336 AM EDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ042-043-073>078-083>086-088-089-080745- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 336 AM EDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... PRIMARILY ALONG AND SOUTH OF HIGHWAY 64 IN THE SANDHILLS AND COASTAL PLAIN. LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY STORMS THAT DEVELOP. ALTHOUGH AN ISOLATED STRONG STORM IS POSSIBLE...SEVERE WEATHER IS NOT ANTICIPATED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 21
In the hours before
Special weather statement, Jul 7, 2:12 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 212 PM EDT SAT JUL 7 2007 NCZ086-071915- HOKE- 212 PM EDT SAT JUL 7 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS HOKE COUNTY THROUGH 315 PM EDT... AT 212 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SILVER CITY...OR ABOUT OVER RAEFORD...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...ROCKFISH. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS LIGHTNING CAN BE EXPECTED WITH THIS STORM. THESE WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CAN... POTTED PLANTS...AND LAWN FURNITURE COULD BE TOSSED AROUND. A 52 MPH WIND GUST WAS REPORTED IN SOUTHERN PINES FROM THUNDERSTORMS THERE AROUND 2 PM. KEEP A CLOSE WATCH TO THE SKY IF YOU ARE OUTDOORS. DONT WAIT UNTIL RAIN BEGINS TO TAKE SHELTER TO AVOID THE DANGERS OF LIGHTNING. REMEMBER...LIGHTNING HAS BEEN KNOWN TO STRIKE UP TO 15 MILES FROM THE THUNDERSTORM CLOUD. GO TO YOUR CAR OR A BUILDING AT THE FIRST SIGN OF A STORM OR WHEN THUNDER IS HEARD. DJF
Special weather statement, Jul 7, 2:42 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 242 PM EDT SAT JUL 7 2007 NCZ089-071945- SAMPSON- 242 PM EDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SAMPSON COUNTY THROUGH 345 PM EDT... AT 242 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER TURKEY...OR ABOUT OVER WARSAW...MOVING EAST AT 10 MPH. OTHER STRONG THUNDERSTORMS WERE LOCATED SOUTH OF GARLAND AND SOUTHWEST OF HARRELLS...ALSO MOVING SLOWLY EAST AT AROUND 10 MPH. THESE STORMS WILL REMAIN SCATTERED THROUGHOUT SAMPSON COUNTY AT LEAST THROUGH 345 PM. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...AND LAWN FURNITURE COULD BE TOSSED AROUND. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. IF YOU DRIVE THROUGH HEAVY RAIN...BE PREPARED FOR POOR VISIBILITY AND PONDING OF WATER ON ROADS. DJF
Special weather statement, Jul 7, 4:05 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 405 PM EDT SAT JUL 7 2007 NCZ042-043-074-075-077-078-084>086-088-089-072200- CUMBERLAND-HARNETT-HOKE-JOHNSTON-MONTGOMERY-MOORE-RICHMOND-SAMPSON- SCOTLAND-WAYNE-WILSON- 405 PM EDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN OVER PORTIONS OF THE SOUTHERN PIEDMONT AND COASTAL PLAIN... NATIONAL WEATHER SERVICE RADAR AT 405 PM INDICATED STRONG THUNDERSTORMS OVER SAMPSON... NORTHEAST WAYNE... SCOTLAND AND CENTRAL RICHMOND COUNTIES. THE STRONGEST STORMS WERE LOCATED 5 MILES SOUTHEAST OF HOBBTON IN SAMPSON COUNTY... 10 MILES NORTHEAST OF GOLDSBORO IN WAYNE COUNTY... AND FROM ROCKINGHAM TO LAUREL HILL AND LAURINBURG IN SCOTLAND COUNTY. THESE STORMS WILL CONTINUE TO DRIFT TO THE EAST AT 5 TO 10 MPH AND AFFECT MUCH OF RICHMOND... SCOTLAND... SAMPSON... AND WAYNE COUNTIES THROUGH 500 PM. THESE STORMS WERE PRODUCING FREQUENT LIGHTNING... GUSTY WIND TO 50 MPH... AND VERY HEAVY RAINFALL. RAINFALL RATES OF 2 TO 2.5 INCHES PER HOUR ARE EXPECTED. MOST AREAS WILL SEE THIS VERY HEAVY RAINFALL FOR 30 TO 45 MINUTES... WHICH WILL PRODUCE MINOR FLOODING OF LOW LYING AND URBAN AREAS. TAKE SHELTER INDOORS WHEN THUNDER IS FIRST HEARD. MOTORISTS SHOULD USE CAUTION DUE TO MINOR FLOODING ALONG STREETS AND ROADS. BADGETT
Special weather statement, Jul 7, 4:55 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 455 PM EDT SAT JUL 7 2007 NCZ073-083-072200- STANLY-ANSON- INCLUDING THE CITIES OF...ALBEMARLE...WADESBORO 455 PM EDT SAT JUL 7 2007 ...AN INTENSE STORM WILL MOVE EAST ALONG THE STANLY AND ANSON COUNTY LINE... AT 450 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM... CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS OVER 45 MPH... NEAR THE TOWN OF NEW SALEM IN UNION COUNTY. THIS STORM WAS MOVING EAST AT AROUND 10 MPH... AND WILL MOVE ALONG THE ROCKY RIVER THROUGH 6 PM. LOCATIONS AFFECTED BY THIS STORM WILL INCLUDE ANSONVILLE AND NORWOOD... AND LOCATIONS ALONG THE ROCKY RIVER. PEOPLE IN THESE AREAS SHOULD GO IMMEDIATELY TO A SAFE SHELTER AND STAY THERE UNTIL THE STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING. ANOTHER INTENSE STORM IN SOUTHERN UNION COUNTY WILL PASS NEAR OR JUST SOUTH OF PEACHLAND AND POLKTON... AND POSSIBLY AFFECTING WADESBORO... THROUGH 6 PM. GIH
Special weather statement, Jul 7, 5:37 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 537 PM EDT SAT JUL 7 2007 NCZ040-076-072230- CHATHAM-LEE- 537 PM EDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN CHATHAM AND NORTHERN LEE COUNTIES THROUGH 630 PM... AT 537 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GOLDSTON...MOVING EAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE CUMNOCK... MONCURE... AND THE SOUTH END OF JORDAN LAKE. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. GIH
Special weather statement, Jul 7, 5:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 541 PM EDT SAT JUL 7 2007 NCZ074-084-072230- MONTGOMERY-RICHMOND- 541 PM EDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS RICHMOND AND MONTGOMERY COUNTIES THROUGH 630 PM EDT... AT 541 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER MOUNT GILEAD...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE PEKIN... COVINGTON... NORMAN... CANDOR... AND DERBY. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. GIH
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Jul 7, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 49 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.